# SDR GTIA010995

- Difficulty date: June 12, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CRACKED RIB AT NR 3 SLAT INBOARD OF PULLEY.  REMOVED RIVETS, INSTALLED COMPLETE IAW SRM MD-80 57-01.  (M)
